# SDR DALA1035989855

- Difficulty date: December 18, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 218-237
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN CABIN STA 218 TO 237, BL 0 FLOOR SUPPORT HAS CORROSION. REMOVED FLOOR SUPPORT DUE TO OUT OF LIMITS. FABRICATED NEW FLOOR SUPPORT, ALODINED AND PRIMED IAW SRM 51-10-4, 51-10-3.
